# SDR HALA2019031100112

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,273 hours, 968 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG NR 1 CHIP DETECT ON START FOR ~2-3 MINS BEFORE DISAPPEARING.  INSPECTED CHIP DETECTOR AND MAIN OIL FILTER ON NR 1 ENG.  NO METAL OR DEBRIS NOTED.  PER TSM 79-35-00-810-808-A.  RAN NR 1 ENG. NO MSG DISPLAYED.  FADEC 1 GROUND REPORT.  NO FAULTS.
